# SDR AALA201902069023

- Difficulty date: December 16, 2018
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53118510000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING ON CENTER POST WINDSHIELD IN LEFT HAND COCKPIT. REPLACED CONTINUITY FITTING PER EA 288206.
